# SDR ABXA201010010128

- Difficulty date: September 23, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 49,895 hours, 37,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAIL-SAFE STRAP CRACKED AND CORRODED AT LWR FASTENER COMMON TO STRAP AND FITTING.  REPAIRED RIGHT FAIL-SAFE STRAP IAW REA B653-58935-SB & REA B653-58851-MR.
